Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 4, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 10, 2010, 10:57 PM CST for 4 counties in Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2010, 10:57 PM CST (04:57 UTC)
- Expired
- Mar 10, 2010, 11:30 PM CST
- In force
- 33 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Callaway County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 79 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 7:48 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1999 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
641 WUUS53 KLSX 110457 SVRLSX MOC027-073-139-151-110545- /O.NEW.KLSX.SV.W.0004.100311T0457Z-100311T0545Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 1057 PM CST WED MAR 10 2010 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL CALLAWAY COUNTY IN CENTRAL MISSOURI... GASCONADE COUNTY IN EAST CENTRAL MISSOURI... MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI... NORTHEASTERN OSAGE COUNTY IN CENTRAL MISSOURI... * UNTIL 1145 PM CST * AT 1053 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MOUNT STERLING...OR 10 MILES NORTHWEST OF OWENSVILLE...AND MOVING NORTH AT 30 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... HERMANN...DRAKE...BAY...SWISS...MORRISON...GASCONADE...RHINELAND AND AMERICUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING FOR SOUTHWESTERN ILLINOIS AND EASTERN MISSOURI. LAT...LON 3896 9163 3865 9138 3823 9155 3846 9179 TIME...MOT...LOC 0457Z 195DEG 28KT 3847 9164 WIND...HAIL 60MPH 0.88IN $$ GLASS
2 follow-up statements
967 WWUS53 KLSX 110514 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1114 PM CST WED MAR 10 2010 MOC027-151-110524- /O.CAN.KLSX.SV.W.0004.000000T0000Z-100311T0545Z/ OSAGE MO-CALLAWAY MO- 1114 PM CST WED MAR 10 2010 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CALLAWAY AND NORTHEASTERN OSAGE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3853 9165 3894 9163 3865 9138 3823 9155 TIME...MOT...LOC 0514Z 203DEG 52KT 3872 9150 $$ MOC073-139-110545- /O.CON.KLSX.SV.W.0004.000000T0000Z-100311T0545Z/ GASCONADE MO-MONTGOMERY MO- 1114 PM CST WED MAR 10 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY AND GASCONADE COUNTIES UNTIL 1145 PM CST... AT 1112 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HERMANN...MOVING NORTHEAST AT 60 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... AMERICUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3853 9165 3894 9163 3865 9138 3823 9155 TIME...MOT...LOC 0514Z 203DEG 52KT 3872 9150 WIND...HAIL 60MPH 0.88IN $$ GLASS
351 WWUS53 KLSX 110530 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1130 PM CST WED MAR 10 2010 MOC073-139-110540- /O.CAN.KLSX.SV.W.0004.000000T0000Z-100311T0545Z/ GASCONADE MO-MONTGOMERY MO- 1130 PM CST WED MAR 10 2010 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWEST MONTGOMERY AND GASCONADE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3853 9165 3894 9163 3865 9138 3823 9155 TIME...MOT...LOC 0530Z 203DEG 52KT 3893 9138 $$ GLASS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:07 PM CST, 4 hours 50 minutes earlier.
Area forecast discussion, Mar 10, 6:07 PM CST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 607 PM CST WED MAR 10 2010 .DISCUSSION... /323 PM CST WED MAR 10 2010/ MAIN FORECAST FOCUS WILL BE ON PRECIP CHANCES FOR TONIGHT THRU FRI AS WELL AS SEVERE POTENTIAL TONIGHT INTO TOMORROW. MOISTURE RETURN HAS STRUGGLED ACROSS MUCH OF MO BUT BETTER ACROSS SERN MO AND SRN IL WHERE OZARKS HAVE NOT INHIBITED RETURN FLOW. LOCAL WRF DEPICTS THESE DEWPOINTS RATHER WELL AND KEEPS BETTER MOISTURE ACROSS THE SRN AND SERN PORTIONS OF THE CWA. MOISTURE WILL BE THE MAIN LIMITING FACTOR FOR SEVERE POTENTIAL TONIGHT. EXPECT SHRA/TSRA TO EXPAND IN COVERAGE THIS EVE ACROSS WRN MO AND INTO KS/OK REGION. THESE TSRA SHUD WEAKEN SOMEWHAT AS THEY MOVE INTO CNTL PORTIONS OF MO DUE TO LOSS OF DAYTIME HEATING. CANNOT RULE OUT THE POTENTIAL OF HAIL TONIGHT GIVEN STEEP LAPSE RATES. LOCAL WRF PROGS WEAK SBCAPE ACROSS SRN PORTIONS OF THE CWA. THIS ALONG WITH AMPLE SHEAR WILL BE CAPABLE OF SUSTAINING STRONG UPDRAFTS. GIVEN THE SHEAR VECTOR...EXPECT MAINLY LINE CONVECTION WITH EMBEDDED BOWS. BEST CHANCES FOR STRONG TO SEVERE WILL BE FROM 09Z TONIGHT THRU SUNRISE. EXPECT SHRA/TSRA TO CONTINUE TO MOVE EWD TOMORROW AND SHUD BE OUT OF THE CWA BY NOON. CONVECTION UNDER THE UPPER LOW WILL BE POSSIBLE AGAIN TOMORROW AFTERNOON AND THRU SAT. A CHANCE OF TS REMAINS UNDER THIS UPPER LOW...BUT SHRA WILL BE THE MAIN SHOW. EXPECT TEMPS TO REACH 60S ACROSS MUCH OF THE AREA THURS. WINDS WILL GUST TO THE 25 KT RANGE BEHIND THE DRY LINE. TEMPS WILL DROP INTO FRI AS THE ACTUAL CDFNT MOVES INTO THE REGION. HAVE TRENDED NEAR MOS FOR THE REMAINDER OF THE WEEK. MODELS PROG THIS LOW FINALLY MOVING OUT OF THE REGION SUN OR INTO MON. WITH CYCLONIC FLOW INTO SUN...SOME SHRA WILL STILL BE POSSIBLE BUT HAVE KEPT DRY FOR NOW. HAVE TEMPS SLOWLY MODERATING FOR THE EXTD. TILLY && .AVIATION... /544 PM CST WED MAR 10 2010/ ONGOING CONVECTION IN CNTRL MO HAS ALREADY MOVED NORTH OF KCOU. THIS ACTIVITY EXTENDS EASTWARD INTO SW IL JUST NORTH OF THE STL METRO SITES. IT SHOULD AFFECT KUIN THROUGH 3Z. HAVE INCLUDED VCTS AND CB TO COVER THUNDER CHANCES AT THIS POINT. INCLUDED VRB GUSTY WINDS AT KUIN DUE TO A GUST REPORT OF 33 KTS AT KCOU AS TSTM PASSED OVHD. TIMING OF OVERNIGHT CONVECTION ALONG AN ADVANCING COLD FRONT FROM THE SRN PLAINS CONTINUES TO BE THE MAIN FCST ISSUE. MAINTAINED PREVIOUS FCST WITH A 3 HR WINDOW OF PRECIP. COVERED THUNDER CHANCES WITH VCTS AND A CB GROUP UNTIL TIMING CAN BE BETTER DEFINED. EXPECTED LINE OF SHRA/TSTMS TO OVERSPREAD THE AREA FROM THE SW FROM JUST BEFORE MIDNIGHT IN CNTRL MO THROUGH 12Z IN SRN IL. SKIES SHOULD CLEAR OUT AFTER FROPA AS THE AREA GETS IN THE DRY SLOW. THE DRY SLOT WILL ALSO CAUSE GUSTY SW WINDS DURING THE DAY THURSDAY. THERE IS THE POTENTIAL FOR MVFR CIGS TOMORROW AS WRAP AROUND CLOUDS MOVES IN FROM THE WEST. THE BEST CHANCES FOR THESE CONDITIONS WILL BE KCOU AND KUIN. SPECIFICS FOR KSTL... GUSTY SE WINDS WILL CONTINUE THROUGH MIDNIGHT UNTIL AFOREMENTIONED CONVECTION PUSHES THROUGH IN THE 8Z-11Z TIME FRAME. CONTINUED TO COVER THUNDER CHANCES WITH WITH VCTS AND CB UNTIL IT CAN BE TIMED BETTER. EXPECT POSSIBLE MVFR CIGS IF A STRONGER CELL PASSES OVHD. AFTER FROPA AROUND 15Z...EXPECT WINDS TO TURN SWLY AND BECOME GUSTY AGAIN. THERE IS AN OUTSIDE CHANCE THAT MVFR CIGS WILL OVERSPREAD THE AREA FROM THE WEST DURING THE LATE AFTERNOON TOWARDS 00Z. GIVEN THAT IT IS LATE IN THE PERIOD...DECIDED TO LEAVE OUT ATTM. MILLER && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 10, 8:11 PM CST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 811 PM CST WED MAR 10 2010 ILZ064-069-070-074-079-100>102-MOZ049-059>065-072>075-084-085-099- 111200- BOND IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-MADISON IL- ST. CLAIR IL-MONROE IL-OSAGE MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- 811 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. ...TORNADO WATCH 27 IN EFFECT UNTIL 2 AM CST THURSDAY... .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED. HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY PRIMARILY ALONG AND EAST OF THE MISSISSIPPI RIVER. SOME OF THE STORMS COULD BE STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. PERIODS OF RAIN WILL AFFECT THE AREA THROUGH THE END OF THE WEEK. THE WET WEATHER COULD CAUSE SMALL STREAMS AND RIVERS TO RISE... ESPECIALLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WHERE THE GROUND IS ALREADY SATURATED FROM RECENT SNOW MELT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-041-042-047-048- 050>052-111200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-FAYETTE IL-ADAMS IL-BROWN IL- PIKE IL-CALHOUN IL-JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO- COLE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO- 811 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE AND MAY PRODUCE SMALL HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY PRIMARILY ALONG AND EAST OF THE MISSISSIPPI RIVER. SOME OF THE STORMS COULD BE STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. PERIODS OF RAIN WILL AFFECT THE AREA THROUGH THE END OF THE WEEK. THE WET WEATHER COULD CAUSE SMALL STREAMS AND RIVERS TO RISE... ESPECIALLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WHERE THE GROUND IS ALREADY SATURATED FROM RECENT SNOW MELT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Local storm report, Mar 10, 7:42 PM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL 5 W HANNIBAL 39.71N 91.48W
03/10/2010 E0.75 INCH MARION MO TRAINED SPOTTER
&&
JPLocal storm report, Mar 10, 8:59 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL 1 E TIPTON 38.65N 92.76W
03/10/2010 E0.25 INCH MONITEAU MO CITY OFFICIAL
&&
JPLocal storm report, Mar 10, 9:00 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL 1 S HIGH POINT 38.47N 92.58W
03/10/2010 E0.25 INCH MONITEAU MO LAW ENFORCEMENT
&&
JPLocal storm report, Mar 10, 10:43 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 8 S FULTON 38.74N 91.95W
03/10/2010 E0.88 INCH CALLAWAY MO TRAINED SPOTTER
&&
JPLocal storm report, Mar 10, 10:44 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL 5 S FULTON 38.78N 91.95W
03/10/2010 E0.25 INCH CALLAWAY MO TRAINED SPOTTER
&&
JPLocal storm report, Mar 10, 10:45 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM HAIL FULTON 38.85N 91.95W
03/10/2010 E1.75 INCH CALLAWAY MO TRAINED SPOTTER
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 10:21 PM CST | Tornado Warning | LSX | Callaway, Cole, Osage | 24 min |
| Mar 10, 10:44 PM CST | Tornado Warning | LSX | Audrain, Callaway, Montgomery | 46 min |
| Mar 10, 10:47 PM CST | Severe Thunderstorm Warning | LSX | Madison | 28 min |
| Mar 10, 11:09 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 36 min |
| Mar 10, 11:47 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 28 min |
| Mar 11, 9:55 AM CST | River Flood Warning | LSX | Callaway, Osage | 8 days |
| Mar 11, 9:55 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 31 days |
| Mar 11, 9:55 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 8 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Lewis | 35 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Marion | 35 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Marion | 20 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Marion | 38 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Ralls | 36 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Pike | 38 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Pike | 39 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Lincoln | 38 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Saint Charles | 39 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Saint Charles | 33 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.